# SDR ABXA030314

- Difficulty date: July 16, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 43,223 hours, 47,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578506
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION, BULGING SKIN, CUPPED AND BROKEN FASTENERS FLAP LOWER SURFACE AT NR 3 EXPANSION JOINT.  REPLACED LOWER SKIN ON RIGHT LOWER NR 3 FLAP SEGMENT IAW DC-9 SRM 51-30-2.
